SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat

Article citations


Wang, W. and Zhao, X.Q. (2007) An Epidemic Model in a Patchy Environment. Mathematical Biosciences, 112, 97-112.

has been cited by the following article:

  • TITLE: Mathematical Study of Dengue Disease Transmission in Multi-Patch Environment

    AUTHORS: Ganga Ram Phaijoo, Dil Bahadur Gurung

    KEYWORDS: Dengue, Patch, Basic Reproduction Number, Equilibrium Point, Stability

    JOURNAL NAME: Applied Mathematics, Vol.7 No.14, August 24, 2016

    ABSTRACT: Dengue disease is the most common vector borne infectious disease transmitted to humans by infected adult female Aedes mosquitoes. Over the past several years the disease has been increasing remarkably and it has become a major public health concern. Dengue viruses have increased their geographic range into new human population due to travel of humans from one place to the other. In the present paper, we have proposed a multi patch SIR-SI model to study the host-vector dynamics of dengue disease in different patches including the travel of human population among the patches. We have considered different disease prevalences in different patches and different travel rates of humans. The dimensionless number, basic reproduction number R0 which shows that the disease dies out if R0